MathSciNet Relay Station
MathSciNet bibliographic data
MR296967 (45 #6026) 57D30
Bernšteĭn, I. N.; Rozenfelʹd, B. I. Characteristic classes of foliations. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 1, 68–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement